# SDR AALA202203253668

- Difficulty date: February 14, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737
- Aircraft serial: 31149
- Aircraft time: 28,330 hours, 11,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 1604741701
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S WINDSHIELD HAS DELAMINATION ON RIGHT SIDE. **SUPPLEMENTAL REPORT FOR AALA202202153668: REPLACED WINDSHIELD PER JOB CARD 08L21056003. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
